The PSNet Collection: All Content
Search All Content
A 61-year-old women with a mechanical aortic valve on chronic warfarin therapy was referred to the emergency department (ED) for urgent computed tomography (CT) imaging of the right leg to rule out an arterial clot. CT imaging revealed two arterial thromboses the right lower extremity and an echocardiogram revealed a thrombus near the prosthetic heart valve. The attending physician ordered discontinuation of warfarin and initiation of a heparin drip.
Dolan J, Mejia B. Los Angeles Times. September 30, 2020.
Levett-Jones T, ed. Clin Sim Nurs. 2020;44(1):1-78; 2020;45(1):1-60.
Halamek LP, ed. Semin Perinatol. 2019;43(8):151172-151182.
GMS J Med Educ. 2019;36:Doc11-Doc22.
Health Aff (Millwood). 2018;37(11):1723-1908.
Todd DW, Bennett JD, eds. Oral Maxillofac Surg Clin North Am. 2017;29:121-244.
J Health Serv Res Policy. 2015;20(suppl 1):S1-S60.